Regularity, symmetry and asymptotic behaviour of solutions for some Stein-Weiss type integral systems

Melgaard, Michael, Yang, Minbo and Zhou, Xianmei (2022) Regularity, symmetry and asymptotic behaviour of solutions for some Stein-Weiss type integral systems. Pacific Journal of Mathematics, 317 (1). pp. 153-186. ISSN 0030-8730

[img] PDF - Accepted Version
Download (556kB)
[img] PDF - Published Version
Download (489kB)
Item Type: Article
Keywords: Integral systems, Weighted Hartree equation, Riesz potential, Integrable solution, Decay rate
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Research Centres and Groups: Analysis and Partial Differential Equations Research Group
Related URLs:
SWORD Depositor: Mx Elements Account
Depositing User: Mx Elements Account
Date Deposited: 31 Mar 2022 06:47
Last Modified: 13 Jul 2022 16:45
URI: http://sro.sussex.ac.uk/id/eprint/105099

View download statistics for this item

📧 Request an update